# SDR GAIA01265ST

- Difficulty date: August 6, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED FLOOR SUPPORT ATTACH ANGLE CRACKED AT BS 312, LBL 12 IS CRACKED.  ACCOMPLISHED FLOOR SUPPORT ATTACH ANGLE REPLACEMENT IAW B727 SRM 53-10-2, FIG 7, 51-20-1, FIG 7 AND 51-30-2.  (M)
